Homological type of spaces of configurations of structurally stable type in $C^2$
Matematičeskie zametki, Tome 39 (1986) no. 1, pp. 108-112
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1986_39_1_a9,
author = {A. I. Barvinok},
title = {Homological type of spaces of configurations of structurally stable type in $C^2$},
journal = {Matemati\v{c}eskie zametki},
pages = {108--112},
year = {1986},
volume = {39},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1986_39_1_a9/}
}
A. I. Barvinok. Homological type of spaces of configurations of structurally stable type in $C^2$. Matematičeskie zametki, Tome 39 (1986) no. 1, pp. 108-112. http://geodesic.mathdoc.fr/item/MZM_1986_39_1_a9/